MathSciNet Relay Station
MathSciNet bibliographic data
MR2557727 47B25
Hassi, Seppo; Sebestyén, Zoltán; de Snoo, Henk Lebesgue type decompositions for nonnegative forms. J. Funct. Anal. 257 (2009), no. 12, 3858–3894.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement